# SDR SWAA2020051235103

- Difficulty date: March 30, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB LH FLOOR-TO-SIDEWALL SUPPORT HAS CORROSION ON FASTENER HOLES; BS 500C-500D; LBL 21; WL 156 / CORROSION ON SIDEWALL SUPPORT FOUND OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES BS500C-500D; CUT & REMOVED BS480+10'-500D FABRICATED NEW PART FROM BAC 1496-444 M# 1428695-1; FABRICATED SPLICE @ BS 480+10' FROM BAC 1498-444 M1428895-1; LOCATED; DRILLED APPLIED CHEMICAL CONVERSION COATING PRIMED & INSTALLED PER SRM 53-00-53-2R-5; SRM 51-40-05-0G-0 SRM 51-40-02-0G-0; DWG 143A7501; DWG 143A9481
